Please use this identifier to cite or link to this item:
Title: Finite Groups with Two Class Sizes of Some Elements
Authors: Kong, Qingjun
Keywords: conjugacy class sizes
nilpotent groups
finite groups
Issue Date: 3-Mar-2014
Publisher: Chitkara University
ISSN: Print : 2278-9561
Online : 2278-957X
Appears in Collections:MJIS Volume 2 Number 2 (March - 2014)

Files in This Item:
File Description SizeFormat 
22015_MJIS_Quinjun.pdf111.76 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.